Alert archive / Kansas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 151, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Aug 20, 2007, 5:18 PM CDT for Jewell County, Smith County, Kansas. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 20, 2007, 5:18 PM CDT (22:18 UTC)
- Expired
- Aug 20, 2007, 6:00 PM CDT
- In force
- 42 min
- Issued by
- NWS Hastings, NE
- Area
- Counties, with a storm outline in the text
Counties Jewell County, KS, Smith County, KS
The radar
The Grand Island radar (KUEX), 71 km from the middle of the area, began a volume at 22:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 20, 3:29 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.3 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 761 J/kg
- Mixed-layer CIN
- -320 J/kg
- Mixed-layer LCL
- 2390 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 213 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KGID 202219 SVRGID KSC089-183-202300- /O.NEW.KGID.SV.W.0151.070820T2218Z-070820T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE HASTINGS NE 518 PM CDT MON AUG 20 2007 THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN JEWELL COUNTY IN NORTH CENTRAL KANSAS SOUTHEASTERN SMITH COUNTY IN NORTH CENTRAL KANSAS * UNTIL 600 PM CDT * AT 514 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 14 MILES WEST OF IONIA...OR ABOUT 38 MILES EAST OF PHILLIPSBURG...AND MOVING EAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... IONIA BY 540 PM CDT THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 3978 9874 3955 9874 3954 9831 3978 9830 $$ SB
2 follow-up statements
000 WWUS53 KGID 202244 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 544 PM CDT MON AUG 20 2007 KSC183-202254- /O.CAN.KGID.SV.W.0151.000000T0000Z-070820T2300Z/ SMITH KS- 544 PM CDT MON AUG 20 2007 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SMITH COUNTY IS CANCELLED... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING FOR NORTH CENTRAL KANSAS. LAT...LON 3977 9849 3954 9851 3954 9831 3978 9830 $$ KSC089-202300- /O.CON.KGID.SV.W.0151.000000T0000Z-070820T2300Z/ JEWELL KS- 544 PM CDT MON AUG 20 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR SOUTHWESTERN JEWELL COUNTY... AT 539 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR IONIA...OR ABOUT 40 MILES WEST OF CONCORDIA...MOVING EAST AT 25 MPH. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 3977 9849 3954 9851 3954 9831 3978 9830 $$ SB
000 WWUS53 KGID 202301 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 601 PM CDT MON AUG 20 2007 KSC089-202311- /O.EXP.KGID.SV.W.0151.000000T0000Z-070820T2300Z/ JEWELL KS- 601 PM CDT MON AUG 20 2007 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN JEWELL COUNTY EXPIRES AT 600 PM CDT... THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED. SMALL HAIL AND GUSTY WINDS MAY STILL BE POSSIBLE WITH THIS STORM AS IT MOVES THROUGH. LAT...LON 3977 9849 3954 9851 3954 9831 3978 9830 $$ SB
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 3:36 PM CDT, 1 hour 42 minutes earlier.
Area forecast discussion, Aug 20, 3:36 PM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 336 PM CDT MON AUG 20 2007 .SHORT TERM...STRONG TO SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING ARE THE PRIMARY FORECAST CONCERN. A VERY MOIST AND UNSTABLE AIRMASS IS IN PLACE ACROSS THE REGION WITH SFC BASED CAPE VALUES OF OVER 7000 J/KG ACROSS PORTIONS OF OUR CWA. DEEP LAYER SHEAR IS ALSO MORE IMPRESSIVE TODAY WITH 0 TO 6KM SHEAR VALUES OF OVER 40 KTS THANKS TO A SHORT WAVE THAT IS TRACKING ACROSS THE STATE. A SFC BOUNDARY IS ALSO FIGURING INTO THE EQUATION AND IS RUNNING FROM NORTHEAST TO SOUTHWEST RIGHT ACROSS THE CENTER OF OUR CWA. STRONG TO SEVERE THUNDERSTORMS ARE ALREADY FIRING ALONG THIS BOUNDARY AND CAN BE EXPECTED TO EXPAND IN COVERAGE AND INTENSITY THIS EVENING WHILE SLIDING TOWARDS THE SOUTHEAST. THEREFORE...THE GREATEST THREAT OF SEVERE WEATHER WILL BE FOCUSED ACROSS SOUTHERN AND EASTERN PORTIONS OF OUR CWA. THERE IS ENOUGH SHEAR AND INSTABILITY ESPECIALLY ACROSS EASTERN NEBRASKA ZONES TO MAKE ISOLATED TORNADOES A POSSIBILITY ALONG WITH THE THE USUAL LARGE HAIL AND HIGH WIND THREATS. MOST THUNDERSTORMS THIS EVENING SHOULD SLIDE OUT OF OUR CWA BY MIDNIGHT. THERE COULD STILL BE AN ISOLATED THUNDERSTORM DURING THE EARLY MORNING HOURS DUE TO THE LOW LEVEL JET. SFC BOUNDARY WILL REMAIN ACROSS PORTIONS OF OUR CWA TOMORROW AND WILL LIKELY INTERACT WITH OLD OUTFLOW BOUNDARIES TO GIVE OUR CWA ANOTHER SHOT OF PRECIPITATION ESPECIALLY TOMORROW AFTERNOON INTO TOMORROW EVENING. .LONG TERM...12Z WEDNESDAY THROUGH MONDAY. FORECAST CONCERNS INCLUDE PRECIPITATION CHANCES THROUGH FRIDAY AND THEN TEMPERATURES IN THE LATTER HALF OF THE PERIOD. AN ACTIVE AND FAIRLY WET PERIOD LOOKS TO BE SHAPING UP FOR THE AREA DURING THE WEDNESDAY THROUGH FRIDAY TIMEFRAME. A SURFACE FRONT STALLS ACROSS THE REGION WHILE PERIODIC SHORTWAVES EJECT OUT OF A BROAD LOW-AMPLITUDE UPPER TROUGH ACROSS THE WESTERN CONUS AND RIDE ACROSS THE CENTRAL PLAINS. THE GULF IS WIDE OPEN DURING THIS TIME...WITH SOUTHERLY SURFACE WINDS AROUND A SURFACE RIDGE CENTERED OVER THE SOUTHEAST CONUS ADVECTING MOISTURE RICH AIR NORTHWARD. DIFFICULT IF NOT IMPOSSIBLE TO NAIL DOWN SHORTWAVE TIMING AND PRECISE BOUNDARY PLACEMENT GIVEN CONVECTIVE INFLUENCES THIS FAR OUT...BUT RAIN CHANCES LOOK GOOD FOR THE AREA AS A WHOLE WEDNESDAY INTO FRIDAY...WITH WEDNESDAY NIGHT AND THURSDAY NIGHT LOOKING LIKE THE BEST PERIODS FOR WIDESPREAD PRECIPITATION. THE LLJ KICKS UP TO 40 TO 45 KTS BOTH NIGHTS WITH GOOD MOISTURE CONVERGENCE ACROSS THE CWFA. HEAVY RAINFALL IS POSSIBLE PARTICULARLY WEDNESDAY NIGHT AND THURSDAY NIGHT...WHICH COULD PRODUCE SOME FLOODING PROBLEMS. THE ATMOSPHERE ALSO STAYS SUFFICIENTLY UNSTABLE WEDNESDAY AND THURSDAY TO SUPPORT SOME STRONG OR SEVERE STORMS DURING THE AFTERNOON AND EVENING HOURS. ALSO ADEQUATE DEEP LAYER SHEAR BOTH DAYS TO SUPPORT SOME STRONG TO SEVERE CONVECTION. PRECIP CHANCES CONTINUE ON FRIDAY AS THE MAIN UPPER TROUGH AXIS SLIDES ACROSS...WHICH FINALLY BEGINS TO PUSH THE STALLED SURFACE FRONT SOUTH. AS IT DOES SO...PRECIP CHANCES END FROM NORTH TO SOUTH FRIDAY NIGHT. THE FRONT PUSHES SUFFICIENTLY FAR SOUTH BY SATURDAY TO DRY THINGS OUT WHILE HEIGHTS ALOFT BUILD SLIGHTLY IN BETWEEN DEPARTING TROUGH AND NEXT SYSTEM MOVING INTO THE PAC NW. SATURDAY LOOKS LIKE A PLEASANT LATE AUGUST DAY AS BOTH THE GFS AND ECMWF SHOW H85 TEMPS IN THE MID TO UPPER TEENS BEHIND THE FRONT AND EASTERLY SURFACE WINDS...WHICH WILL SPELL COOLER CONDITIONS THAN WE/VE SEEN IN A WHILE. LOWERED TEMPS A FEW DEGREES BUT THEY STILL MAY BE A TAD HIGH. TEMPS THEN BEGIN TO REBOUND SUNDAY AND MONDAY AS THE SURFACE HIGH SHIFTS EAST AND RETURN FLOW ENSUES. NEXT SYSTEM LOOKS TO AFFECT THE AREA LATE MONDAY INTO TUESDAY AS AN UPPER LOW SLIDES EAST ACROSS SOUTHERN CANADA AND THE NORTHERN TIER STATES...SENDING A FRONT SOUTH INTO THE PLAINS. AVIATION...18Z TAF...THE PRIMARY AVIATION CONCERN WILL CENTER AROUND WIND SHIFTS...WITH SOUTHERLY WINDS EARLY THIS AFTERNOON BECOMING SOUTHWEST BY MID AFTERNOON AND NORTHERLY BY AROUND 7 TO 8PM. WINDS OVERNIGHT WILL THEN SHIFT FROM NORTHERLY TO MORE EASTERLY AFTER MIDNIGHT AND EVENTUALLY BACK OUT OF THE SOUTHEAST TOMORROW MORNING. THUNDERSTORM CHANCES WILL BE BEST NORTHEAST OF KGRI WITH JUST THE SLIGHTEST CHANCE OF A THUNDERSTORM AT KGRI. AN ADDITIONAL CONCERN WILL BY LOW CLOUDS MOVING IN LATER TONIGHT. EXPECT AT LEAST SCATTERED IF NOT BROKEN LOW CLOUDS AFTER MIDNIGHT TONIGHT WITH POSSIBLE VISIBILITY REDUCTIONS ESPECIALLY NEAR DAWN. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && WESELY/KB
Hazardous weather outlook, Aug 20, 4:38 PM CDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HASTINGS NE 438 PM CDT MON AUG 20 2007 NEZ040-041-047>049-062>064-074>077-084>087-211200- GREELEY-NANCE-HOWARD-MERRICK-POLK-HALL-HAMILTON-YORK-KEARNEY- ADAMS-CLAY-FILLMORE-FRANKLIN-WEBSTER-NUCKOLLS-THAYER- 438 PM CDT MON AUG 20 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA PRIMARILY ALONG AND EAST OF HIGHWAY 281. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO TONIGHT ALONG A SURFACE FRONT LOCATED ACROSS SOUTH CENTRAL NEBRASKA. THESE STORMS WILL BE CAPABLE OF PRODUCING HAIL TO SIZE OF TENNIS BALLS...WIND GUSTS IN EXCESS OF 60 MPH...AND ISOLATED TORNADOES. IN ADDITION...LOCALIZED HEAVY RAINFALL MAY RESULT IN AREAS OF FLASH FLOODING. INTENSE HEAT CAN ALSO BE EXPECTED THIS AFTERNOON AND EVENING WITH HEAT INDEX VALUES OF 100 TO 115. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. CURRENT TRENDS INDICATE THE OUTLOOK AREA CAN EXPECT SEVERAL DAYS OF AT LEAST SCATTERED THUNDERSTORMS...ESPECIALLY DURING THE EVENING AND NIGHTTIME HOURS. THE THUNDERSTORMS WILL BE MOST LIKELY FROM TUESDAY THROUGH FRIDAY. THUNDERSTORMS TUESDAY EVENING INTO TUESDAY NIGHT MAY BE STRONG TO SEVERE...CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN. THE RISK FOR LOCALLY HEAVY RAINS WILL CONTINUE THROUGH THURSDAY...AND MAY RESULT IN FLOODING ISSUES FOR SOME AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) KSZ005>007-017>019-211200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL- 438 PM CDT MON AUG 20 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO TONIGHT ALONG A SURFACE FRONT LOCATED ACROSS NORTH CENTRAL KANSAS. THE PRIMARY SEVERE WEATHER THREAT WILL BE HAIL TO THE SIZE OF TENNIS BALLS AND WIND GUSTS IN EXCESS OF 60 MPH. HOWEVER...THERE IS ALSO THE POSSIBILITY OF AN ISOLATED TORNADO. IN ADDITION...LOCALIZED HEAVY RAINFALL MAY RESULT IN AREAS OF FLASH FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. CURRENT TRENDS INDICATE THE OUTLOOK AREA CAN EXPECT SEVERAL DAYS OF AT LEAST SCATTERED THUNDERSTORMS...ESPECIALLY DURING THE EVENING AND NIGHTTIME HOURS. THE THUNDERSTORMS WILL BE MOST LIKELY FROM TUESDAY THROUGH FRIDAY. THUNDERSTORMS TUESDAY EVENING INTO TUESDAY NIGHT MAY BE STRONG TO SEVERE...CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN. THE RISK FOR LOCALLY HEAVY RAINS WILL CONTINUE THROUGH THURSDAY...AND MAY RESULT IN FLOODING ISSUES FOR SOME AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) NEZ039-046-060-061-072-073-082-083-211200- VALLEY-SHERMAN-DAWSON-BUFFALO-GOSPER-PHELPS-FURNAS-HARLAN- 438 PM CDT MON AUG 20 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA PRIMARILY WEST OF HIGHWAY 281. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS AFTERNOON AND TONIGHT. THE PRIMARY THREAT WILL BE HAIL TO THE SIZE OF NICKELS AND WIND GUSTS TO 50 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. CURRENT TRENDS INDICATE THE OUTLOOK AREA CAN EXPECT SEVERAL DAYS OF AT LEAST SCATTERED THUNDERSTORMS...ESPECIALLY DURING THE EVENING AND NIGHTTIME HOURS. THE THUNDERSTORMS WILL BE MOST LIKELY FROM TUESDAY THROUGH FRIDAY. THUNDERSTORMS TUESDAY EVENING INTO TUESDAY NIGHT MAY BE STRONG TO SEVERE...CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN. THE RISK FOR LOCALLY HEAVY RAINS WILL CONTINUE THROUGH THURSDAY...AND MAY RESULT IN FLOODING ISSUES FOR SOME AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION SHOULD NOT BE NEEDED THIS AFTERNOON INTO TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) WESELY
In the hours before
Local storm report, Aug 20, 4:11 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
411 PM CDT MON AUG 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM TSTM WND GST 6 NNE KENSINGTON 39.85N 98.99W
08/20/2007 E60 MPH SMITH KS PUBLIC
&&Local storm report, Aug 20, 4:27 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
427 PM CDT MON AUG 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL 1 W GUIDE ROCK 40.07N 98.35W
08/20/2007 E0.88 INCH WEBSTER NE PUBLIC
&&Local storm report, Aug 20, 4:39 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
439 PM CDT MON AUG 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0434 PM HAIL NELSON 40.20N 98.07W
08/20/2007 E1.00 INCH NUCKOLLS NE LAW ENFORCEMENT
&&Special weather statement, Aug 20, 4:47 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 447 PM CDT MON AUG 20 2007 NEZ040-202230- GREELEY- 447 PM CDT MON AUG 20 2007 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR GREELEY COUNTY... AT 445 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTH OF SPALDING...OR 30 MILES NORTHEAST OF ORD...AND MOVING SOUTHEAST AT 15 MPH. * THE THUNDERSTORM WILL BE NEAR... SPALDING BY 510 PM CDT PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. SB
Local storm report, Aug 20, 4:52 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
452 PM CDT MON AUG 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND GST 1 E LAWRENCE 40.29N 98.24W
08/20/2007 E60 MPH NUCKOLLS NE PUBLIC
&&Local storm report, Aug 20, 4:57 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
457 PM CDT MON AUG 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM HAIL 1 S DEWEESE 40.34N 98.14W
08/20/2007 E1.00 INCH NUCKOLLS NE STORM CHASER
&&The office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 20, 3:08 PM CDT | Severe Thunderstorm Warning | GID | Smith | 67 min |
| Aug 20, 3:09 PM CDT | Severe Thunderstorm Warning | GID | Phillips | 36 min |
| Aug 20, 3:40 PM CDT | Severe Thunderstorm Warning | GID | Smith | 65 min |
| Aug 20, 3:44 PM CDT | Severe Thunderstorm Warning | GID | Phillips | 31 min |
| Aug 20, 4:09 PM CDT | Severe Thunderstorm Warning | GID | Smith | 51 min |
| Aug 20, 4:11 PM CDT | Severe Thunderstorm Warning | GID | Phillips, Smith | 49 min |
| Aug 20, 4:49 PM CDT | Severe Thunderstorm Warning | GID | Phillips, Rooks | 56 min |
| Aug 20, 5:12 PM CDT | Severe Thunderstorm Warning | GID | Jewell | 33 min |
| Aug 20, 5:27 PM CDT | Severe Thunderstorm Warning | GID | Osborne | 48 min |
| Aug 20, 5:35 PM CDT | Severe Thunderstorm Warning | GID | Jewell | 40 min |
| Aug 20, 5:38 PM CDT | Severe Thunderstorm Warning | GID | Rooks | 52 min |
| Aug 20, 6:05 PM CDT | Severe Thunderstorm Warning | GID | Mitchell | 25 min |
| Aug 20, 6:07 PM CDT | Severe Thunderstorm Warning | GID | Jewell | 23 min |
| Aug 20, 6:10 PM CDT | Severe Thunderstorm Warning | GID | Osborne | 17 min |
| Aug 20, 6:30 PM CDT | Severe Thunderstorm Warning | GID | Mitchell | 30 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.